# SDR IXXA20240313013

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 89,588 hours, 15,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CREW CALL BACK FOR EXCESSIVE ODOR OF TOXIC FUMES WHEN BLEEDS TRANSFERRED TO APU.  MAINTENANCE CONFIRMED ODOR, ONLY WHEN RT PACK OPERATED.  RT PACK PRIMARY & SECONDARY HEAT EXCHANGERS IN ADDITION TO ACM R & R IAW AMM 21-51-02-004 & 21-51-03-004. OPS & LEAK CHECKED GOOD.  DURING INSPECTIONS, MAINT REPORTED WIRE BROKEN ON RT PACK COMPRESSOR DISCHARGE SENSOR. WIRING REPAIRED IAW SWPM 20-30 AND 20-60 & WDM 21-52-31. INDS CHECKED GOOD. NO FAULTS.  LOW LIMIT VALVE OPS/ PNEUMATIC TEST IAW AMM 21-51-11-752-000 & LEAK TEST IAW AMM 21-51-11-002-001, GOOD.  NO FAULTS. CONDITIONAL INSPS FOR SMOKE OR FUMES IAW AMM 05-51-56-202-001 COMPLIED WITH.   NO SMOKE, FUMES OR VAPORS NOTED OPS CHECKS GOOD.
